# SDR ABXA2023030631

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 95,931 hours, 35,431 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK MAIN CARGO DOOR WARNING LIGHT CAME ON. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE CYCLED DOOR SWITCH AND LIGHT EXTINGUISHED.  DOOR VERIFIED LOCKED IAW B767 AMM 52-32-22. AIRCRAFT RETURNED TO SERVICE.
